# SDR 07FDEA02618

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 652255527
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE OVER WING PANEL 3342, FORWARD SPLICE ANGLE HAS LOOSE/WORKING RIVETS AND IS CRACKED IN HALF.  REPLACED FASTENERS AND FAB SPLICE ANGLE REF 51-30-2, GMM 7-0-1001, DWG 65-22555.
